# SDR AALA201706129042

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 74,048 hours, 27,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE R1 DOOR HAS A DETACHED LENS.  ATTACHED THE LENS .  OPERATIONAL CHECKED GOOD.
